Correction to the paper “The Bohr compactification, modulo a metrizable subgroup” (Fund. Math. 143 (1993), 119–136)
Fundamenta Mathematicae, Tome 152 (1997) no. 1, pp. 97-98
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
W. W. Comfort 1 ; F. Javier Trigos-Arietta 1 ; Ta-Sun Wu 1
@article{10_4064_fm_152_1_97_98,
author = {W. W. Comfort and F. Javier Trigos-Arietta and Ta-Sun Wu},
title = {Correction to the paper {{\textquotedblleft}The} {Bohr} compactification, modulo a metrizable subgroup{\textquotedblright} {(Fund.} {Math.} 143 (1993), 119{\textendash}136)},
journal = {Fundamenta Mathematicae},
pages = {97--98},
year = {1997},
volume = {152},
number = {1},
doi = {10.4064/fm-152-1-97-98},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-152-1-97-98/}
}
TY - JOUR AU - W. W. Comfort AU - F. Javier Trigos-Arietta AU - Ta-Sun Wu TI - Correction to the paper “The Bohr compactification, modulo a metrizable subgroup” (Fund. Math. 143 (1993), 119–136) JO - Fundamenta Mathematicae PY - 1997 SP - 97 EP - 98 VL - 152 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-152-1-97-98/ DO - 10.4064/fm-152-1-97-98 LA - en ID - 10_4064_fm_152_1_97_98 ER -
%0 Journal Article %A W. W. Comfort %A F. Javier Trigos-Arietta %A Ta-Sun Wu %T Correction to the paper “The Bohr compactification, modulo a metrizable subgroup” (Fund. Math. 143 (1993), 119–136) %J Fundamenta Mathematicae %D 1997 %P 97-98 %V 152 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-152-1-97-98/ %R 10.4064/fm-152-1-97-98 %G en %F 10_4064_fm_152_1_97_98
W. W. Comfort; F. Javier Trigos-Arietta; Ta-Sun Wu. Correction to the paper “The Bohr compactification, modulo a metrizable subgroup” (Fund. Math. 143 (1993), 119–136). Fundamenta Mathematicae, Tome 152 (1997) no. 1, pp. 97-98. doi: 10.4064/fm-152-1-97-98
Cité par Sources :